Further Extension on a Theorem of the Value Distribution of f′f^n  被引量:1

Further Extension on a Theorem of the Value Distribution of f′f^n

在线阅读下载全文

作  者:DOU Pan-ying WU Ghang-qun 

机构地区:[1]Department of Mathematics and Information Engineering, Puyang Professional Technical Institute, Puyang 457000, China [2]College of Mathematics and Information Science, Henan University, Kaifeng 475001, China

出  处:《Chinese Quarterly Journal of Mathematics》2007年第1期155-158,共4页数学季刊(英文版)

基  金:Supported by the Nature Science foundation of Henan Province(0211050200)

摘  要:By using small function method, the following result is obtained. If f(z) is transcendental meromorphic and that ψ(z) is non-zero meromorphic and that T(r,ψ) = S(r, f), then(n+1)T(r,f)≤N^-(r,1/f'f^n-ψ)+2N^-(r,1/f)+N^-(r,f)+S(r,f).

关 键 词:transcendental meromorphic value distribution small function 

分 类 号:O174.52[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象